Alert archive / Michigan / Freeze Warnings in 2016

Freeze Warning 2, NWS Grand Rapids, MI

May 14, 201610 counties in Michigan

NWS Grand Rapids, MI issued this freeze warning at May 14, 2016, 3:04 AM EDT for 10 counties in Michigan. It took effect at May 15, 2016, 2:00 AM EDT. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 14, 2016, 3:04 AM EDT (07:04 UTC)
In effect from
May 15, 2016, 2:00 AM EDT
Expired
May 15, 2016, 7:51 AM EDT
In force
6 hr
Issued by
NWS Grand Rapids, MI

Counties Clare County, MI, Gratiot County, MI, Isabella County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 91 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:00 AM EDTSNOW 0.21 Nne Brunswick, MICO-OP OBSERVER STATION 4 WSW FREMONT /FREM4/
May 15, 7:00 AM EDTSNOW 0.24 Sse Stony Lake, MICOCORAHS STATION 4 SSE STONY LAKE /MI-OC-2/
May 15, 7:00 AM EDTSNOW 0.25 Sse Woodville, MICOCORAHS STATION 4 SE WOODVILLE /MI-NW-8/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2016-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2016-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

827 
WWUS73 KGRR 140704
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
304 AM EDT SAT MAY 14 2016

MIZ037>040-043>046-051-052-141515-
/O.UPG.KGRR.FZ.A.0001.160515T0300Z-160515T1300Z/
/O.NEW.KGRR.FZ.W.0002.160515T0600Z-160515T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA
304 AM EDT SAT MAY 14 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING.

 * SOME WIND WILL COMBINE WITH THE BELOW FREEZING TEMPERATURES.

 * LESS OF A FREEZE THREAT DUE TO SLIGHTLY MILDER TEMPERATURES
   RIGHT ALONG THE LAKE MICHIGAN SHORELINE.

IMPACTS...

 * DAMAGE TO TENDER VEGETATION IS POSSIBLE FROM THE COMBINATION OF
   BELOW FREEZING AIR AND SOME WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
   TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
4 follow-up statements
810 
WWUS73 KGRR 141936
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 PM EDT SAT MAY 14 2016

MIZ037>040-043>046-051-052-150345-
/O.CON.KGRR.FZ.W.0002.160515T0600Z-160515T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA
336 PM EDT SAT MAY 14 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

HAZARDOUS WEATHER...

 * SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING.

 * SOME WIND WILL COMBINE WITH THE BELOW FREEZING TEMPERATURES.

IMPACTS...

 * DAMAGE TO TENDER VEGETATION FROM THE COMBINATION OF BELOW
   FREEZING TEMPERATURES AND WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT 
   OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE 
   COLD. 

&&

$$

MIZ050-056>059-064>067-071>074-150345-
/O.NEW.KGRR.FR.Y.0002.160515T0600Z-160515T1200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...GRAND HAVEN...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...
JACKSON
336 PM EDT SAT MAY 14 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES IN THE LOWER TO MID 30S.

IMPACTS...

 * SOME DAMAGE TO TENDER VEGETATION BY TEMPERATURES AT OR NEAR
   FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OSTUNO
800 
WWUS73 KGRR 150105
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
905 PM EDT SAT MAY 14 2016

MIZ037>040-043>046-051-052-150915-
/O.CON.KGRR.FZ.W.0002.160515T0600Z-160515T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA
905 PM EDT SAT MAY 14 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

HAZARDOUS WEATHER...

 * SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING.

 * SOME WIND WILL COMBINE WITH THE BELOW FREEZING TEMPERATURES.

IMPACTS...

 * DAMAGE TO TENDER VEGETATION FROM THE COMBINATION OF BELOW 
   FREEZING TEMPERATURES AND WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT 
   OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE 
   COLD. 

&&

$$

MIZ050-056>059-064>067-071>074-150915-
/O.CON.KGRR.FR.Y.0002.160515T0600Z-160515T1200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...GRAND HAVEN...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...
JACKSON
905 PM EDT SAT MAY 14 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING INTO THE LOWER TO MID 30S DURING THE EARLY
   MORNING HOURS SUNDAY.

IMPACTS...

 * SOME DAMAGE TO TENDER VEGETATION POSSIBLE WHERE TEMPERATURES
   FALL TO FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
936 
WWUS73 KGRR 150724
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 AM EDT SUN MAY 15 2016

MIZ037>040-043>046-051-052-151300-
/O.CON.KGRR.FZ.W.0002.000000T0000Z-160515T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA
324 AM EDT SUN MAY 15 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * SEVERAL HOURS OF TEMPERATURES AT OR BELOW FREEZING.

 * SOME WIND WILL COMBINE WITH THE BELOW FREEZING TEMPERATURES.

IMPACTS...

 * DAMAGE TO TENDER VEGETATION FROM THE COMBINATION OF BELOW 
   FREEZING TEMPERATURES AND WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE 
   FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL 
   INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR 
   PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT 
   OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE 
   COLD. 

&&

$$

MIZ050-056>059-064>067-071>074-151200-
/O.CON.KGRR.FR.Y.0002.000000T0000Z-160515T1200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...GRAND HAVEN...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...
JACKSON
324 AM EDT SUN MAY 15 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING INTO THE LOWER TO MID 30S DURING THE EARLY
   MORNING HOURS TODAY.

IMPACTS...

 * SOME DAMAGE TO TENDER VEGETATION POSSIBLE WHERE TEMPERATURES 
   FALL TO FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP 
   DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS 
   IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER 
   VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS 
   SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. 

&&

$$
418 
WWUS73 KGRR 151151
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
751 AM EDT SUN MAY 15 2016

MIZ037>040-043>046-051-052-151300-
/O.CAN.KGRR.FZ.W.0002.000000T0000Z-160515T1300Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-
GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...ALMA
751 AM EDT SUN MAY 15 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
FREEZE WARNING. 

&&

$$

MIZ050-056>059-064>067-071>074-151300-
/O.CAN.KGRR.FR.Y.0002.000000T0000Z-160515T1200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...GRAND HAVEN...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...
JACKSON
751 AM EDT SUN MAY 15 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
FROST ADVISORY. 

&&

$$

MEADE

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at May 14, 12:21 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 14, 12:21 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1221 AM EDT SAT MAY 14 2016

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 328 PM EDT Fri May 13 2016

Low pressure will bring some rain tonight and Saturday then cold
weather moves in with rain and even some snow showers across
northern Lower Michigan on Saturday afternoon and evening.
Freezing temperatures are expected across much of northern and
central Lower Michigan on Saturday and Sunday nights.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 328 PM EDT Fri May 13 2016

We have hoisted a Freeze Watch for Saturday night as freezing
temperatures are expected across the northern half of the forecast
area. Although winds and clouds will mitigate frost potential as
the sfc high is off to the south, some places may be able to
decouple and the very cold air mass would allow for temperatures
to fall into the 20s in the colder microclimates.

Forecast soundings across the northern zones also show snow
potential with 18Z CAD forecast showing snow growth region
saturated, and down to 6000 feet AGL. The column would be
entirely below freezing if it wet bulbs down to the sfc. We will
include mention of snow across the northern tier tomorrow.

Expect clouds and some wind again on Sunday night with lows
similar to or perhaps a couple degrees higher than tomorrow
night.

.LONG TERM...(Monday through Friday)
Issued at 328 PM EDT Fri May 13 2016

The general theme to the pattern in the long term is a somewhat
unsettled and cool start, and gradually transitioning to a drier
period with moderating temperatures by late in the period.

The NW flow aloft that will be responsible for the cold and damp
weekend will persist into early next week, although will not be
quite as cold with the core of the colder air moving out and
modifying a bit. That said, we will see a couple of additional
shortwaves dive in, and bring chances for showers especially during
the heating of the day from Monday through Tuesday. highs should
sneak into the 60s, still below average.

The transition to drier weather looks to start on Wednesday. A short
wave moving through Mon night into Tue looks to be strong enough to
help shift the long wave trough axis east of the area for Wed. With
the pattern fairly amplified, things will be slow to move. This will
bring the upper ridge axis closer to the area and help to dry things
out. Temps will gradually warm as heights build and somewhat warmer
air filters into the area. We could start seeing temps go much above
average next weekend and beyond based on the global model ensemble
means.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1220 AM EDT Sat May 14 2016

A band of rain showers will move through Southwest Lower Michigan
overnight bringing a time period of MVFR and even some IFR
conditions. The lower ceilings and visibilities will occur
between 06z and 14z. After 14z VFR conditions are expected.

Winds will increase on Saturday during the day into the 12-25 knot
range during the midday and afternoon hours.

&&

.MARINE...
Issued at 328 PM EDT Fri May 13 2016

Winds and waves will be increasing overnight and a Small Craft
Advisory is in effect after midnight and lasting into Saturday
night.

&&

.HYDROLOGY...
Issued at 1147 AM EDT Fri May 13 2016

Thanks to thunderstorms, several locations to the east and
southeast of Grand Rapids have overachieved yesterday's forecast
precipitation totals. Steep river rises were the result of soil
conditions that have long been saturated and localized rainfall
near or in excess of an inch. Additional rainfall is expected to
develop this evening, lasting into Saturday morning. Totals may
exceed one-half an inch in this period, which will ultimately
extend elevated river levels into next week.

River levels are currently expected to stay below flood stage with
only minor flooding occurring along river banks in low lying
areas. Provided the active pattern and already saturated soil,
any variation (plus/minus) could result in necessary changes to
current expectations. Affected sites (Ionia, Holt and Maple
Rapids) will continue be monitored through the next couple of
days.

&&

.GRR Watches/Warnings/Advisories...
MI...Freeze Watch from this evening through Sunday morning for
     MIZ037>040-043>046-051-052.

LM...Small Craft Advisory until 6 AM EDT Sunday for LMZ844>849.

&&

SYNOPSIS...Ostuno
SHORT TERM...Ostuno
LONG TERM...NJJ
AVIATION...Duke
HYDROLOGY...Maples
MARINE...Ostuno
Hazardous weather outlook, May 13, 4:35 AM EDT, 22 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
435 AM EDT FRI MAY 13 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-140830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
435 AM EDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FROST AND FREEZING TEMPERATURES ARE POSSIBLE SUNDAY MORNING AND
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-140830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
435 AM EDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT SATURDAY INTO
EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:36 PM EDTFrost AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 7 more16 hr

Nearby

Freeze Warnings in Michigan, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.